# SDR F3LA200600039

- Difficulty date: May 17, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED JOINT SHEET BETWEEN FR68 AND FR69, LT. SIDE JUST AFT OF L2 SILL, CORRODED.  FABRICATED AND INSTALLED NEW JOINT SHEET PER SRM 53-41-14, SRM 51-42-11, AND AIRBUS DRAWING D534-80019.
